MAUDE Adverse Event Report: SMITH & NEPHEW, INC. IT WAS REPORTED THAT PATIENT HAD A MANIPULATION UNDER ANESTHESIA DUE TO ARTHROFI; PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER

SMITH & NEPHEW, INC. IT WAS REPORTED THAT PATIENT HAD A MANIPULATION UNDER ANESTHESIA DUE TO ARTHROFI; PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER
Catalog Number 71421035
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 04/24/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had a manipulation under anesthesia due to arthrofibrosis to relieve joint immobilization.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.The clinical/medical team concluded, this is a complaint submitted by the (b)(6) study, reporting adverse event 1 for subject (b)(6).The primary surgery was performed in (b)(6) 2018.Adverse event 1 occurred in (b)(6) 2018.It was documented as arthrofibrosis that required a "manipulation under anesthesia" to improve range of motion.The device remains insitu and the subject continues in the study.Several attempts have been made to obtain clinical/medical documents to no avail.Without supporting clinical/medical documents a thorough investigation cannot be performed.Should information become available this complaint can be re-assessed.A review of the production documentation for the corresponding products did not reveal any deviation from the standard manufacturing processes.A review of complaint history for the listed parts revealed no prior complaints for the listed batches.Without the actual product involved, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.We consider this investigation closed.

Brand Name
IT WAS REPORTED THAT PATIENT HAD A MANIPULATION UNDER ANESTHESIA DUE TO ARTHROFI
Common Device Name
PRSTHSS, KNEE, PTLLFMRTBIAL, SM-CNSTRND, CMNTD, POLYMER/METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7697384
Report Number1020279-2018-01319
Device Sequence Number1329258
Product Code JWH
UDI-Device Identifier03596010485076
UDI-Public03596010485076
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71421035
Device Lot Number17LM19543
Initial Date Received by Manufacturer 06/24/2018
Supplement Date Received by Manufacturer06/24/2018
Initial Report FDA Received Date07/18/2018
Supplement Report FDA Received Date09/16/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR